RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2011, Volume 18, Number 2, Pages 64–74 (Mi da647)  

This article is cited in 7 scientific papers (total in 7 papers)

Optimal Eulerian coverings with ordered enclosing for plane graphs

T. A. Panyukova

South Ural State University, Cheliabinsk, Russia

Abstract: One of the optimal criteria for sequences of trails with ordered enclosing is the length of additional segments between the end of current trail and the beginning of the next one. Known algorithms for constructing such the covering do not consider this criterion. This paper is devoted to an algorithm for constructing of Eulerian covering with ordered enclosing and minimal value of indicated criterion. Ill. 1, bibliogr. 12.

Keywords: plane graph, trail, covering, path, ordered enclosing.

Full text: PDF file (282 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.6
Received: 24.08.2010
Revised: 13.11.2010

Citation: T. A. Panyukova, “Optimal Eulerian coverings with ordered enclosing for plane graphs”, Diskretn. Anal. Issled. Oper., 18:2 (2011), 64–74

Citation in format AMSBIB
\Bibitem{Pan11}
\by T.~A.~Panyukova
\paper Optimal Eulerian coverings with ordered enclosing for plane graphs
\jour Diskretn. Anal. Issled. Oper.
\yr 2011
\vol 18
\issue 2
\pages 64--74
\mathnet{http://mi.mathnet.ru/da647}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2841702}
\zmath{https://zbmath.org/?q=an:1249.05238}


Linking options:
  • http://mi.mathnet.ru/eng/da647
  • http://mi.mathnet.ru/eng/da/v18/i2/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Panyukova T.A., “Optimizatsiya ispolzovaniya resursov pri tekhnologicheskoi podgotovke protsessov raskroya”, Prikladnaya informatika, 2012, no. 3, 82–94  elib
    2. T. A. Panyukova, E. A. Savitskii, “Programmnoe obespechenie dlya postroeniya pokrytiya s uporyadochennym okhvatyvaniem mnogosvyaznykh ploskikh grafov”, Vestn. YuUrGU. Ser. Vych. matem. inform., 2:2 (2013), 111–117  mathnet  crossref
    3. T. A. Panyukova, “Constructing of $OE$-postman path for a planar graph”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:4 (2014), 90–101  mathnet  crossref
    4. T. A. Makarovskikh, “The algorithms for constructing of cutter optimal path”, J. Comp. Eng. Math., 1:2 (2014), 52–61  mathnet  zmath  elib
    5. T. A. Makarovskikh, “O chisle $OE$-tsepei dlya zadannoi sistemy perekhodov”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 8:1 (2016), 5–12  mathnet  crossref  elib
    6. T. A. Makarovskikh, A. V. Panyukov, E. A. Savitskiy, “Mathematical models and routing algorithms for CAD technological preparation of cutting processes”, Autom. Remote Control, 78:5 (2017), 868–881  mathnet  crossref  mathscinet  isi  elib
    7. T. A. Makarovskikh, A. V. Panyukov, E. A. Savitskiy, “Mathematical models and routing algorithms for economical cutting tool paths”, Int. J. Prod. Res., 56:3 (2018), 1171–1188  crossref  isi  scopus
  • Дискретный анализ и исследование операций
    Number of views:
    This page:179
    Full text:73
    References:35
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020